Alert archive / Mississippi / Tornado Warnings in 2023

Tornado Warning 14, NWS Jackson, MS

January 12, 2023Kemper County, Lauderdale County, Mississippi

NWS Jackson, MS issued this tornado warning at Jan 12, 2023, 9:54 AM CST for Kemper County, Lauderdale County, Mississippi. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 12, 2023, 9:54 AM CST (15:54 UTC)
Expired
Jan 12, 2023, 10:15 AM CST
In force
21 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Kemper County, MS, Lauderdale County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 146 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 12, 6:59 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 3.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2023-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1054 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2023-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 341 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1054 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
341 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
2.5
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted.

641 
WFUS54 KJAN 121554
TORJAN
MSC069-075-121615-
/O.NEW.KJAN.TO.W.0014.230112T1554Z-230112T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
954 AM CST Thu Jan 12 2023

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Southeastern Kemper County in east central Mississippi...
  Northeastern Lauderdale County in east central Mississippi...

* Until 1015 AM CST.
    
* At 954 AM CST, a severe thunderstorm capable of producing a tornado
  was located over Lauderdale, moving east at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Kemper and northeastern Lauderdale Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3239 8841 3237 8856 3256 8857 3267 8838
      3264 8838
TIME...MOT...LOC 1554Z 251DEG 53KT 3250 8847 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

EC
2 follow-up statements
075 
WWUS54 KJAN 121558
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
958 AM CST Thu Jan 12 2023

MSC069-075-121615-
/O.CON.KJAN.TO.W.0014.000000T0000Z-230112T1615Z/
Kemper MS-Lauderdale MS-
958 AM CST Thu Jan 12 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 AM CST FOR
SOUTHEASTERN KEMPER AND NORTHEASTERN LAUDERDALE COUNTIES...
    
At 958 AM CST, a severe thunderstorm capable of producing a tornado
was located near Cuba, moving east at 60 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lauderdale, Toomsuba, Tamola and Kewanee. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3239 8841 3237 8856 3256 8857 3267 8838
      3264 8838
TIME...MOT...LOC 1558Z 251DEG 53KT 3252 8840 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

EC
488 
WWUS54 KJAN 121607
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1007 AM CST Thu Jan 12 2023

MSC069-075-121616-
/O.EXP.KJAN.TO.W.0014.000000T0000Z-230112T1615Z/
Kemper MS-Lauderdale MS-
1007 AM CST Thu Jan 12 2023

...THE TORNADO WARNING FOR SOUTHEASTERN KEMPER AND NORTHEASTERN
LAUDERDALE COUNTIES WILL EXPIRE AT 1015 AM CST...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 100 PM CST for east central
Mississippi.

LAT...LON 3239 8841 3237 8856 3256 8857 3267 8838
      3264 8838
TIME...MOT...LOC 1606Z 251DEG 53KT 3255 8828 

$$

EC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jan 12, 6:07 AM CST, 3 hours 47 minutes earlier.

Area forecast discussion, Jan 12, 6:07 AM CST, 3 hours 47 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
607 AM CST Thu Jan 12 2023

...New AVIATION...

.DISCUSSION...
Issued at 315 AM CST Thu Jan 12 2023

Today and Tonight:

The main concern today will be the potential for some isolated
strong to severe thunderstorms this morning into the early afternoon
hours as a cold front pushes east across the forecast area. A low
pressure system spinning over eastern OK early this morning will
translate east along the Interstate 40 corridor through the day.
Current observations indicate the cold front is entering the
ArkLaTex region, while warm sector observations ahead of this front
show temps and dew points generally in the mid- to upper-60s. This
is a bit better than anticipated by earlier guidance, and current
mesoanlysis has an area of 1500 J/kg of MLCAPE spreading northeast
into central LA and MS ahead of the cold front this morning. 700-
500mb lapse rates are also decent - about 7-7.5 deg/km over our
forecast area. The nose of a 55kt low-level jet will shift from
north-central MS into northern AL/central TN by mid-morning, but
850mb winds of 40-50kts will remain across the eastern 2/3rds of our
area through around Noon until the front clears eastern MS. The
upper-level jet being directly overhead, deep-layer shear of 40-60
kts and low-level wind shear of 30-40 kts will support organized
convection as the front moves into our area. In the immediate short
term, a cluster of storms has developed in the area of best
instability over west-central LA and should move northeast into our
CWA over the next few hours. Additional storm development is
possible, but limited deep moisture may limit overall coverage of
storms until peak daytime heating as the storm reaches eastern MS
and then into AL. Therefore a Marginal risk for severe thunderstorms
is maintained across most of the forecast area this morning, with a
Slight Risk being added to far eastern MS where increasing coverage
and afternoon instability could result in a few more potentially
severe storms before the front clears our area.

In addition to possible severe storms today, the strong low-level
winds and tightening pressure/height gradients will keep winds
breezy and gusty as the front moves through. Gusts at times could
reach 30-40 mph ahead of the cold front, while sustained wind speeds
around 15 to 20 mph are expected through much of the day even in the
wake of the frontal passage. Temperatures tonight will fall into the
mid 30s as colder air pushes into the region. /NF/

Friday through next week...

Behind the departing cold front, remnant cyclonic curvature on
the backside of the ejecting upper low will likely be sufficient
to maintain broken to overcast skies north and east of near the
Jackson metro. This will likely keep temperatures quite cool with
most in the 40s F all day with a chilly north breeze. With cloud
cover and wind diminishing overnight and high pressure becoming
dominant, temperatures will into the mid and upper 20s F Friday
night. Full sun on Saturday and weakening cold air advection as
the upper trough moves east will allow for a nice rebound in
temperatures by afternoon with lower to mid 50s F for most across
the area.

Aloft, the pattern remains active with high amplitude ridging moving
quickly west to east across the area. This narrow ridge axis will
allow for a pleasant Sunday but an upstream trough deepening over
the western CONUS will be aiding in surface cyclogenesis and
subsequently enhanced southerly boundary layer flow west of the
surface high that will be rapidly moving northeastward and away.
Initially noticeable by marked increases in humidity and
temperatures Sunday, by Monday rain chances return as the next cold
front and attendant upper trough moves our way.

Substantial model spread creeps in as this front begins to impact
the ArkLaMiss and most guidance suggests the front may struggle to
clear the area, instead stalling as deep layer flow becomes parallel
to the boundary with the upper trough lifting and ejecting. Another
upper level disturbance is likely to follow closely behind and the
interaction of these two troughs increases uncertainty further. Given
the modest model agreement between the GFS/Euro this morning, there
is at least a modicum of confidence that a second wave of showers
and thunderstorms, with some potential for some stronger storms, is
likely towards the middle of next week (most likely Wednesday into
Thursday). Almost a full week remains before this possible event and
thus details will be more ironed out as we get nearer. /86/

&&

.AVIATION...
(12Z TAFS)
Issued at 601 AM CST Thu Jan 12 2023

An area of showers and thunderstorms has developed ahead of a cold
front moving into the forecast area to start the TAF period. This
front and its SHRA and TSRA activity should continue to move west
to east across the forecast area - clearing eastern Mississippi
TAF sites by around 18Z-20Z today. Scattered to broken MVFR deck
and gusty southerly winds ahead of the front will give way to
westerly winds and VFR conditions after frontal passage.
Additional low stratus deck with MVFR ceilings is expected later
in the period with the arrival of northwest winds. /NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       70  36  45  27 /  70   0   0   0
Meridian      73  38  45  27 /  90   0   0   0
Vicksburg     67  36  49  28 /  50   0   0   0
Hattiesburg   75  39  50  29 /  90   0   0   0
Natchez       68  36  50  29 /  60   0   0   0
Greenville    64  35  46  28 /  10   0   0   0
Greenwood     69  36  42  26 /  40   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

NF/LP
Hazardous weather outlook, Jan 12, 3:29 AM CST, 6 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
329 AM CST Thu Jan 12 2023

ARZ074-075-LAZ007-008-015-MSZ018-019-034-130930-
Ashley-Chicot-Morehouse-West Carroll-Richland-Bolivar-Sunflower-
Washington-
329 AM CST Thu Jan 12 2023

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

LAZ009-016-023>026-MSZ025>030-032-033-035>038-040>045-047>051-
053>057-059>066-072>074-130930-
East Carroll-Madison LA-Franklin LA-Catahoula-Tensas-Concordia-
Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Choctaw-Oktibbeha-
Humphreys-Holmes-Attala-Winston-Issaquena-Sharkey-Yazoo-
Madison MS-Leake-Neshoba-Warren-Hinds-Rankin-Scott-Newton-
Claiborne-Copiah-Simpson-Smith-Jasper-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
329 AM CST Thu Jan 12 2023

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northeast Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

Isolated severe thunderstorms are possible through early this
afternoon. Some thunderstorms could produce damaging wind gusts
and hail. A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

MSZ031-039-046-052-058-130930-
Lowndes-Noxubee-Kemper-Lauderdale-Clarke-
329 AM CST Thu Jan 12 2023

This hazardous weather outlook is for portions of east central
Mississippi, and northeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today

Severe thunderstorms are possible through early this afternoon.
Some thunderstorms could produce damaging winds to 60 mph, hail
at least to the size of quarters, and tornadoes.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

NF

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Jan 12, 8:27 AM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
827 AM CST THU JAN 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 AM     TSTM WND DMG     2 WSW RENFROE           32.85N 89.48W
01/12/2023                   LEAKE              MS   EMERGENCY MNGR

            TREES DOWN ON ROBINSON ROAD.

&&

SS
Local storm report, Jan 12, 8:28 AM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
828 AM CST THU JAN 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 AM     TSTM WND DMG     2 E FREENY              32.70N 89.45W
01/12/2023                   LEAKE              MS   EMERGENCY MNGR

            TREES DOWN ON HIGHWAY 488 NEAR STANDING
            PINE.

&&

SS
Special weather statement, Jan 12, 9:22 AM CST, 32 minutes before
Special Weather Statement
National Weather Service Jackson MS
922 AM CST Thu Jan 12 2023

MSZ066-121545-
Jones MS-
922 AM CST Thu Jan 12 2023

...A strong thunderstorm will impact portions of northern Jones
County through 945 AM CST...

At 921 AM CST, Doppler radar was tracking a strong thunderstorm near
Hebron, or 8 miles northwest of Ellisville, moving east at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Laurel around 930 AM CST.
  Sandersville and Mill Creek around 945 AM CST.

Other locations impacted by this storm include Soso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

A Tornado Watch remains in effect until 100 PM CST for southeastern
and east central Mississippi.

&&

LAT...LON 3160 8940 3170 8939 3181 8923 3182 8894
      3167 8894
TIME...MOT...LOC 1521Z 251DEG 43KT 3165 8933

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DC
Special weather statement, Jan 12, 9:30 AM CST, 24 minutes before
Special Weather Statement
National Weather Service Jackson MS
930 AM CST Thu Jan 12 2023

MSZ057-121600-
Jasper MS-
930 AM CST Thu Jan 12 2023

...A strong thunderstorm will impact portions of central Jasper
County through 1000 AM CST...

At 930 AM CST, Doppler radar was tracking a strong thunderstorm over
Bay Springs, or 8 miles north of Stringer, moving east at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Paulding around 945 AM CST.
  Orange around 1000 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

A Tornado Watch remains in effect until 100 PM CST for east central
Mississippi.

&&

LAT...LON 3193 8932 3202 8932 3217 8892 3197 8891
TIME...MOT...LOC 1530Z 249DEG 38KT 3198 8924

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DC
Local storm report, Jan 12, 9:42 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
942 AM CST THU JAN 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 AM     TSTM WND DMG     1 WNW BASSFIELD         31.50N 89.75W
01/12/2023                   JEFFERSON DAVIS    MS   EMERGENCY MNGR

            TREES DOWN ALONG HWY 35, NORTH OF BASSFIELD.

&&

AJ
Special weather statement, Jan 12, 9:52 AM CST, 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
952 AM CST Thu Jan 12 2023

MSZ052-057-058-121630-
Lauderdale MS-Clarke MS-Jasper MS-
952 AM CST Thu Jan 12 2023

...A strong thunderstorm will impact portions of east central Jasper,
northern Clarke and southeastern Lauderdale Counties through 1030 AM
CST...

At 952 AM CST, Doppler radar was tracking a strong thunderstorm over
Orange, or 11 miles west of Quitman, moving east at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Quitman and Stonewall around 1005 AM CST.
  Sable around 1010 AM CST.
  Middleton and Sykes around 1015 AM CST.
  Snell around 1025 AM CST.

Other locations impacted by this storm include Pachuta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

A Tornado Watch remains in effect until 100 PM CST for east central
Mississippi.

&&

LAT...LON 3202 8846 3202 8903 3215 8897 3223 8875
      3227 8843
TIME...MOT...LOC 1552Z 254DEG 42KT 3206 8892

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 5:11 AM CSTSpecial Weather StatementJANIssaquena, Warren49 min
Jan 12, 5:50 AM CSTSevere Thunderstorm WarningJANHinds, Issaquena, Madison, Warren, Yazoo55 min
Jan 12, 6:25 AM CSTSpecial Weather StatementJANMontgomery35 min
Jan 12, 6:40 AM CSTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott65 min
Jan 12, 6:42 AM CSTSpecial Weather StatementJANHinds33 min
Jan 12, 7:10 AM CSTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott65 min
Jan 12, 7:19 AM CSTSevere Thunderstorm WarningJANKemper, Leake, Neshoba, Winston56 min
Jan 12, 7:26 AM CSTSpecial Weather StatementJANHinds49 min
Jan 12, 7:30 AM CSTSevere Thunderstorm WarningJANKemper, Lauderdale, Leake, Neshoba, Newton, Scott45 min
Jan 12, 7:41 AM CSTSpecial Weather StatementJANLincoln34 min
Jan 12, 7:56 AM CSTSpecial Weather StatementJANLincoln34 min
Jan 12, 7:58 AM CSTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln, Simpson47 min
Jan 12, 7:59 AM CSTSpecial Weather StatementJANWinston46 min
Jan 12, 8:06 AM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Lincoln39 min
Jan 12, 8:15 AM CSTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee45 min
Jan 12, 8:19 AM CSTTornado WarningJANJefferson Davis, Lawrence43 min
Jan 12, 8:21 AM CSTSpecial Weather StatementJANNewton24 min
Jan 12, 8:34 AM CSTSevere Thunderstorm WarningJANSimpson, Smith41 min
Jan 12, 8:38 AM CSTTornado WarningJANKemper, Noxubee46 min
Jan 12, 8:43 AM CSTTornado WarningJANKemper, Lauderdale, Neshoba, Newton42 min
Jan 12, 8:53 AM CSTTornado WarningJANCovington, Jones16 min
Jan 12, 9:21 AM CSTSevere Thunderstorm WarningJANLauderdale, Newton39 min
Jan 12, 9:22 AM CSTSpecial Weather StatementJANJones23 min
Jan 12, 9:30 AM CSTSpecial Weather StatementJANJasper30 min
Jan 12, 9:52 AM CSTSpecial Weather StatementJANClarke38 min
Jan 12, 10:12 AM CSTSevere Thunderstorm WarningJANClarke33 min
Jan 12, 10:18 AM CSTSevere Thunderstorm WarningJANClarke27 min
Jan 12, 10:22 AM CSTSpecial Weather StatementJANCovington, Jasper, Jefferson Davis53 min
Jan 12, 10:49 AM CSTSevere Thunderstorm WarningJANClarke, Jasper, Jones41 min
Jan 12, 11:16 AM CSTFlash Flood WarningJANClarke, Jasper, Jones47 min
Jan 12, 11:18 AM CSTSpecial Weather StatementJANJones27 min
Jan 12, 11:33 AM CSTSpecial Weather StatementJANForrest42 min
Jan 12, 12:09 PM CSTSpecial Weather StatementJANForrest36 min

Nearby

Tornado Warnings in Mississippi, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.